# SDR COMA0160406

- Difficulty date: June 26, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 12,869 hours, 12,049 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Part serial: 265
- Condition: Failed
- Part time: 11,499 hours, 10,778 cycles
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FAIL CAUTION AT 18 DEGREES DURING DESCENT INTO CVG.COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE "FIRST EVENT" MAINTENANCE ACTION, PARAGRAPH (B) 1,2,3, (A,B,C AND E) AND REPLACED THE LEFT BRAKE POSITON SENSING UNIT.
